# SDR 9810999993

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 2 Cd
- Stage of operation: CL
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE EMERGENCY PATHWAY LIGHTING IN THE FIRST CLASS CABIN AND THE EMERGENCY LIGHTING OVER GALLEY DOOR ILLUMINATED AND REMAINED ILLUMINATED UNTIL BATTERY DEPLETION.  ALL REMAINING EMERGENCY LIGHTING THROUGHOUT CABIN REMAINED IN THE OFF POSITION.  MAINTENANCE REPAIRED EMERGENCY EXIT LIGHT WIRING AT SEAT ROW 2C/D AND REPLACED THE EMERGENCY LIGHT BATTERY PACK AT DOOR 1 RIGHT.  OPERATIONAL CHECK NORMAL.
